# SDR COMA9610427

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Iced Up
- Location: Rt Hyd Syst
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT HYDRAULIC RESERVOIR LOW PRESSURE WARNING LIGHT ON.  THAWED ICE FROM RESERVOIR PRESSURIZATION SYSTEM.
